# SDR SWAA2025102727936

- Difficulty date: October 23, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 58,071 hours, 34,958 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Zone 500 K Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LE FLAPS TRANSIT AT FLAPS 10 AND BEYOND. ALL LE DEVICES APPEARED EXTENDED; NO ASYMMETRY WAS DETECTED NOR ANY SKEW.   PERFORMED BYTE CHECK, FOUND FAULT 27-81215. SLAT 8 INBD SENSOR FAULTY PER FIM 27-88 TASK 804. R AND R S8 INBD SENSOR PER AMM 27-88-11. OPS CHK GOOD.
